Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why does my mother feel nauseated and vomit a lot ?

Elderly mother has times where she throws up and feels nausea then is goes away and comes back for weeks at a time She is 72 years old has had brain surgery to drain a siswhen she was in her forties and has some dizziness caused when she moves her head up and down to fast. Which caused some nausea but not like this. In the last year she has gotten nausea and been throwing up alot more often. She has diabetes but it is undercontrol and she take medication for it and hypertension. I am very worried. Thanks for your Help. Any ammunation you can give me to get her to the doctor would help alot.
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Radiologist 's  Response
Thanks for choosing a cyst present previously was it a infectious/inflammatory one?? please give details.The symptoms are vague and could be due to disorders of vestibular apparatus(organs of balance inside the ear) and also uncontrolled bp can present similarly.i suggest you get athorough evalauation done to resolve the issues.
Answered: Sat, 25 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor